# SDR REXA2020030200219

- Difficulty date: February 15, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Coaming
- Part number: CN6242060209
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON LATCH DOOR COAMING EXTERNAL FACE AT LH ENGINE. (SM)(MOT 1)                                                      
"
"COAMING LATCH DOOR AND DOUBLER WERE REPLACED PER CRJ900 SRM 54-21-00-101-001-A01 AND SRM 51-42-10-001-001-A01 AND SRM 51-42-06-001-001-A01  
"
